advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Malta, Illinois, USA:

At night, my blood sugar will go low and then I will be high in the morning. I have trouble getting it down. I'm on a MiniMed 515 pump. What should I do?

Answer:

You need to adjust your insulin dosing. Your pump delivers a basal rate which may need to be adjusted. Your pump also is a "smart" pump which delivers insulin based on the carbohydrates you eat and your blood sugars. Your diabetes educator or diabetes physician should have provided you with a way to review your blood sugars with them in the event your blood sugars are not in an acceptable range. I would contact your diabetes educator or physician and let them know the troubles you're having. They will help you to make adjustments to your insulin dosing.

MSB

DTQ-20060710172859
Original posting 13 Jul 2006
Posted to Hypoglycemia and Hyperglycemia and DKA

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:08
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.